# SDR YENA2024050200679

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 02977
- Aircraft time: 65,039 hours, 23,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 41-42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WINGS / CENTER WING BOX / RH TOP SKIN BTWN FR 41-42 & BTWN BEAM -Y1292 - RIB 1 / CORROSION - PERMANENT REPAIR (CONSIDERED A MAJOR REPAIR)
